Show simple item record

dc.contributor.authorCartwright, Richard L.
dc.date.accessioned2018-04-23T17:35:28Z
dc.date.available2018-04-23T17:35:28Z
dc.date.issued1997-09
dc.identifier.citationMedieval Philosophy and Theology (1997) Vol. 6, Issue 2, pp. 183-202
dc.identifier.urihttps://hdl.handle.net/1813/56646
dc.descriptionPage range: 183-202
dc.language.isoen_US
dc.publisherCambridge University Press
dc.rightsAttribution-NonCommercial 4.0 International*
dc.rights.urihttps://creativecommons.org/licenses/by-nc/4.0/*
dc.titleAquinas on Infinite Multitudes
dc.typearticle
schema.issueNumberVol. 6, Issue 2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, this item's license is described as Attribution-NonCommercial 4.0 International

Statistics